# SDR PCAA0404193

- Difficulty date: April 18, 2004
- Submitted: April 20, 2004
- Operation: Air carrier
- Aircraft: N839EX
- Make and model: Dhav DHC8102
- Aircraft serial: 226
- Aircraft time: 33,999 hours, 38,373 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Part number: F18T5WWRS
- Condition: Smoke
- Location: Row 8 & 9
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

REPORTED SMOKE FROM THE OVERHEAD LIGHT ABOVE SEATS IN ROW 8 AND 9.MAINTENANCE COMPLIED WITH MEL AND REMOVED THE LAMP AND PULLED AND BANDED ASSOCIATED CIRCUIT BREAKER. AIRCRAFT RETURNED TO SERVICE.
